# SDR AALA2019060419001

- Difficulty date: May 31, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 93,978 hours, 15,316 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 2219
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS IN ROUTE VNAV DEFAULTED TO ALT HOLD AND SPEED MODE AND WOULD NOT RE-ENGAGE. IN ENGAGING VNAV, AIRPLANE WOULD PITCH DOWN. CONTINUED FLT IN ALT HOLD AND SPEED MODES. VNAV CRUISE AND ECON  VNAV DECENT PAGES NORMAL.  MAINTENANCE REMOVED AND REPLACED THE AUTOFLIGHT MODE CONTROL PANEL IAW AMM 22-11-02 PERFORMED ALL REQUIRED TEST.
